MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHCILE, MOTORIZED 33-WHEEL

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; VEHCILE, MOTORIZED 33-WHEEL
Model Number VICTORY 10 LX WITH CTS 4 WHEEL (S710LX
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Provider alleges the consumer was using the scooter at walmart, dismounted off the scooter to reach for a cabbage and held on to the scooter with one hand for stability and the steering column of the scooter allegedly came completely off the unit allegedly causing the consumer to fall.
 
Additional Manufacturer Narrative
Test drove unit.All functions perform like they should.The tiller works good and is fastened tightly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
VEHCILE, MOTORIZED 33-WHEEL
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18642
8008008585
MDR Report Key22518297
Report Number2530130-2025-00852
Device Sequence Number15685346
Product Code INI
UDI-Device Identifier00606509300360
UDI-Public00606509300360
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K071949
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberVICTORY 10 LX WITH CTS 4 WHEEL (S710LX
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Supplement Date Received by Manufacturer05/22/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale